Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Side effects of typhoid - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   i m
Doctor :   hi
User :   diagnosed with typhoid recently
Doctor :   ok
Doctor :   For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   taking medication as per Dr advice
Doctor :   ok
User :   wat r the side effects bcoz of typhoid?
Doctor :   your details please?
User :   wat details u want?
Doctor :   your age gender
Doctor :   etc
Doctor :   as i mentioned above
Doctor :   are you there?
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Doctor :   ok
Doctor :   are you there?
Doctor :   hi
User :   s
Doctor :   ok
User :   whr shud i fill up the info?
Doctor :   just type them here
Doctor :   give me your age
User :   Age :25
Doctor :   ok
User :   Gender : male
Doctor :   the most serious complication of typhoid is intestinal bleedig=ng
Doctor :   bleeding
User :   enough?
User :   my info is enough?
Doctor :   so you should watch out for any blood in stools
Doctor :   yes
Doctor :   for now
User :   ok
Doctor :   also you can have a sudden spike of temperature
Doctor :   then you should rush to the hospital
User :   i m normally goin to ofc....shud that be fine?
Doctor :   yes
Doctor :   just watch out for danger signs
Doctor :   like blood in stools
User :   what are those?
Doctor :   sudden spike in temperature
Doctor :   severe cough
Doctor :   breathlessness
Doctor :   chest pain
Doctor :   stomach ache
Doctor :   as typhoid can affect the heart and
Doctor :   lungs sometimes
User :   ok
Doctor :   any headache also should be watched for
Doctor :   take your medicines regularly
User :   wen i can assume that i m cured
Doctor :   and take a healthy diet
Doctor :   avoid outside food
User :   wen i can assume that i m cured of typhoid?
Doctor :   anything else i can help you with Ashok?
Doctor :   2-3 weeks
User :   any side effects like hairfall, hearing impair, ....
User :   will be thr bcoz of typhoid?
Doctor :   it may be very raely caused by some antibiotics but not all
Doctor :   not the recent ones
Doctor :   there may be a relapse of fever after 3-4 weeks
Doctor :   so you should be on watch
User :   i m not sure of which antibiotic i m takg
Doctor :   drink plenty of fluids
Doctor :   ok
Doctor :   the common antibiotics are safe
User :   i guess cephroflaxin
Doctor :   mostly
Doctor :   ok
User :   is it the it safe?
Doctor :   it wont have major complications
Doctor :   like hearing loss
Doctor :   hair fall
Doctor :   Please fill the feedback form say done when done while I type the information you needed.
User :   done
Doctor :   ok
User :   i m also taking medicine for Acne pimples
Doctor :   ok
User :   i guess it is Clindamycin
Doctor :   ok
Doctor :   its a topical anticiotic
Doctor :   its on the surface rt
User :   yeah on surface
Doctor :   yes
User :   as well two tablets like h-tin & other one i dont rem
Doctor :   so the doses are not strong enough to cause complications
Doctor :   ok
User :   whether it is safe to take along with typhoid antibiotic
Doctor :   yes
Doctor :   Is there any thing else that I could help you with?
User :   thx dr...thts it for nw
Doctor :   ok
Doctor :   bye for now
User :   if i hav to contact u same
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
User :   hw can i
Doctor :   you can login to chat
Doctor :   or contact us on
Doctor :   91-80-0000 (Mon - Fri, 12PM to 6PM)
User :   i mean,,,the same Dr wil ccome in chat
Doctor :   your info will be stored in our database
Doctor :   you can just give a brief summary
User :   ok
Doctor :   anything else?
User :   thts it 4 nw
Doctor :   ok
User :   Thx Dr
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor